MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/15563650701438441

Медицинская библиотека · Clinical toxicology (Philadelphia, Pa.) · 2008

Acute pulmonary edema associated with naphazoline ingestion.

Fukushima Hidetada, Norimoto Kazunobu, Seki Tadahiko, Nishiguchi Takashi, Nakamura Tatsuya, Konobu Toshifumi, Nishio Kenji, Okuchi Kazuo

Клинический случайСтатьяПеревод в очереди

Аннотация

In published reports of naphazoline ingestion, clinical effects are hypertension, bradycardia, pallor, diaphoresis, and respiratory distress. We report three cases of acute pulmonary edema after the intentional ingestion of naphazoline-containing antiseptic first aid liquid. These cases presented with altered mental status, hypertension, bradycardia, and diaphoresis. Chest x-ray on admission revealed acute pulmonary edema. Two cases required mechanical ventilation. All of these clinical effects resolved within 24 hours and the patients were discharged with no sequelae. Since naphazoline stimulates the peripheral alpha-2 adrenergic receptor, we speculate that intense vasoconstriction may have elevated cardiac afterload and left atrial-ventricular blood volume and caused acute pulmonary edema.

Для цитирования: Fukushima Hidetada, Norimoto Kazunobu, Seki Tadahiko, Nishiguchi Takashi, Nakamura Tatsuya, Konobu Toshifumi, Nishio Kenji, Okuchi Kazuo. Acute pulmonary edema associated with naphazoline ingestion.. Clinical toxicology (Philadelphia, Pa.). 2008. DOI: 10.1080/15563650701438441.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.